# SDR UIEA2015121700768

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7998014
- Part serial: 960812
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & ENG PRSOV FAILS HEALTH CHECK.  R & R NR 1 ENG PRSOV, OPERATIONS CHECK & LEAK CHECKED GOOD IAW AMM 36-11-09.
